About two weeks ago I noticed a rash on my stomach, that has since then gotten worse and is now slowing spreading to my back. The rash looks like small red patches everywhere. About that same time, two weeks, I had also started having trouble sleeping. I feel exhausted all the time. Often times, I even feel sick to my stomach from the lack of sleep. I've always had neck problems but my neck seems to be hurting worse lately. I have joint pains in my wrists, elbows and knees. My muscles feel weak and ache constantly (feels like growing pains in my legs). My arms, hands and legs easily go numb if I put pressure on them, especially when I sleep. My hands will sometimes lock with my four fingers together and my thumbs going inward. I have a constant low-grade headache and a low-grade fever that comes and goes. does anyone have any idea of what is wrong? I was told to go to urgent care when I mentioned I had neck pain and a rash, but the doctor on call only can me creme for the rash and told me to follow up with my primary doctor in about a week. Thank you!
Well, joint pains with rash can be seen in SLE, psoriatic arthritis, fibromyalgia, polymayalgia rheumatica and chronic fatigue syndrome. Gout, though typically affects the great toe, can cause multiple joint pain with rash. Hashimotos Thyroiditis is another possibility. Hayfever and rheumatoid arthritis too should also be ruled out.
Another possibility is reactive arthritis, which could have occurred in reaction to something—in this case rash. In this case you need to rule out the cause for the hives or urticaria. Urticaria is usually triggered by allergens, such as drugs, foods, insect bites, inhaled substances, in response to sunlight, cold, heat, stress, exercise, or a viral infection. Other common allergens are pollen, mold, dust, pet dander, or cosmetics. Food allergies like to gluten and alcohol too should be looked into. You may need to consult an allergy specialist.
Hope this helps. Do discuss these possibilities with your doctor and get yourself examined. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.